# SDR 07FDEA03768

- Difficulty date: September 14, 2007
- Submitted: September 14, 2007
- Operation: Air carrier
- Aircraft: N815FD
- Make and model: Airbus A310-324
- Aircraft serial: 638
- Aircraft time: 29,282 hours, 8,575 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: A55176100
- Condition: Misaligned
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THS TIPS ON LT AND RT SIDE WERE DAMAGED AND SENT TO AN OUTSIDE VENDOR FOR REPAIR, SO TIPS FROM N812FD WERE CANNIBALIZED FOR USE ON N815FD, BUT THE THS RIB FASTENER HOLES MISMATCH TO TIP HOLES.  REPAIR PERFORMED BY REPLACEMENT OF RIB ON LT AND RT THS IAW EA 6-5514-92191A AND   RAS/CASA/4427/2005 ISSUE A.
